🎉 Up to 70% Off Selected ItemsShop Sale
HomeStore

Nurofen Ibuprofen Rapid Relief Max Strength 400mg - 20 Capsules

Nurofen Ibuprofen Rapid Relief Max Strength 400mg - 20 Capsules

Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Each capsule contains 400mg Ibuprofen, meaning only 1 capsule is needed per dose.

These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

  • Faster acting than tablets
  • Quicker release in the body
  • For mild to moderate pain relief
  • Suitable from 12 years of age
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE pack per order.
Do not take with any other ibuprofen products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
$14.29
Nurofen Ibuprofen Rapid Relief Max Strength 400mg - 20 Capsules—
$14.29
Product image 1
Product image 2
Product image 3
Product image 4

Description

Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Each capsule contains 400mg Ibuprofen, meaning only 1 capsule is needed per dose.

These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

  • Faster acting than tablets
  • Quicker release in the body
  • For mild to moderate pain relief
  • Suitable from 12 years of age
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE pack per order.
Do not take with any other ibuprofen products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND